Approximation in the mean by polynomials on non-Carathéodory domains

James E. Brennan Department of Mathematics, University of Kentucky

TBD mathscidoc:1701.332458

Arkiv for Matematik, 15, (1), 117-168, 1975.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:00 uploaded by arkivadmin ] [ 240 downloads ] [ 0 comments ] [ Cited by 20 ]
@inproceedings{james1975approximation,
  title={Approximation in the mean by polynomials on non-Carathéodory domains},
  author={James E. Brennan},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203500591351267},
  booktitle={Arkiv for Matematik},
  volume={15},
  number={1},
  pages={117-168},
  year={1975},
}
James E. Brennan. Approximation in the mean by polynomials on non-Carathéodory domains. 1975. Vol. 15. In Arkiv for Matematik. pp.117-168. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203500591351267.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved